# SDR DHL9980620C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING L/E INTERIOR CRACK STOP DRILLED ON WEB SECTION MARKED DOT 32-60.  FABRICATED DOUBLER IAW DC8 SRM 57-2-0, INSTALLED DOUBLER IAW DC8 SRM 51-1-21, PG 1.  N/R CARD NR 0544.
